Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18420
Title: Improved perturbation bounds for general quadratic matrix equations
Authors: Konstantinov, MM
Petkov, PH
Gu, DW
First Published: 1-Jan-1999
Publisher: MARCEL DEKKER INC
Citation: NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, 1999, 20 (7-8), pp. 717-736
DOI Link: 10.1080/01630569908816920
ISSN: 0163-0563
Links: http://hdl.handle.net/2381/18420
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.